MathSciNet Relay Station
MathSciNet bibliographic data
MR2494540 60G22 (60G44)
Mīshura, Yu. S.; Banna, O. L. Approximation of fractional Brownian motion by Wiener integrals. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 79 (2008), 96--104; translation in Theory Probab. Math. Statist. No. 79 (2009), 107–116
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement